Article

    Ufa Mathematical Journal
    Volume 5, Number 1, pp. 90-101

    Construction of optimal grid interpolation formulas in Sobolev space $\widetilde{L_2^m}(H)$ of periodic function of $n$ variables by Sobolev method


    Mamatova N.H., Hayotov A.R., Shadimetov Kh.M.

    DOI:10.13108/2013-5-1-90

    Download PDF
    Article on MathNet

    Abstact


    In the present work we consider the problem of constructing optimal grid interpolation formulas in the space $\widetilde{L_2^m}(H)$ of periodic function of $n$ variables. We find the coefficients of grid interpolation formulas.